# SDR AU970698

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 4540
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR OUTER CYLINDER FORWARD TRUNNION CONTAINEDSEVERAL AREAS OF CORROSION
